# SDR SWAA2014111834286

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 36,786 hours, 21,475 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211977101AC
- Part serial: 9512004
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, CABIN PRESS CONTROL ERRATIC.  R & R NR 2 PRESS CONTROLLER IAW AMM.
